Space Expansion for a Solution of an Anisotropic p-Laplacian Equation by Using a Parabolic Approach


Creative Commons License

DÜZGÜN F. G. , Vespri V., Marcellini P.

Riv. Mat. Univ. Parma, vol.5, pp.93-111, 2014 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 5
  • Publication Date: 2014
  • Title of Journal : Riv. Mat. Univ. Parma
  • Page Numbers: pp.93-111

Abstract

In this study we show that a technique introduced in the par-
abolic setting works also in the elliptic context. More precisely we prove a space
expansion of positivity for solutions of an elliptic equation with anisotropic growth.